Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:going off topamax iris2

Posted by rainy on October 17, 2004, at 19:37:26

In reply to Re:dogs and Prozac rainy, posted by iris2 on October 17, 2004, at 18:52:35

I'm thinking about going off topamax because I'm wondering if it's behind the apparent increase in number and significance of foot in mouth incidents I'm experiencing. I was started on it three years ago as a mood stabilizer and at 250 mgs began to lose weight. Of course I also broke my rib and it was beastly hot so I was eating very little at that time anyway, and then we moved and I was diagnosed with BP II and moved up to 350 and then 400 and then couldn't remember my own name. I lost about 20 pounds.
The pdoc suggested that I stop topamax cold turkey because of the cognitive problems, which I didn't do--I tapered. I gained a little weight and had severe mood swings; it was not a good time. Lamictal increased my appitite.
This isn't answering your question. You've helped me with mine, which is to do things slowly, slowly. Has the Topamax messed with your mind, Iris?
Rainy



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainy thread:5053
URL: http://www.dr-bob.org/babble/20041012/msgs/404249.html